# SDR DALA2024011700684

- Difficulty date: November 7, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N350DN
- Make and model: Airbus A321-211
- Aircraft serial: 8207
- Aircraft time: 17,681 hours, 7,723 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Button
- Part number: UNKNOWN
- Condition: Broken
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3050 LAV 205 O2 DOOR TEST BUTTON BROKEN. CORRECTIVE ACTION: REPLACED TEST LEVER AND SPRING AT LAV 205 O2 GEN DOOR PER CMM 35 -22-40. OPS CHK NML. OK FOR SVC. (KK482624) (4334342)
